Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to “A cartesian presentation of weak $n$–categories”

Charles Rezk

Geometry & Topology 14 (2010) 2301–2304

Correction to Geometry & Topology 14:1 (2010) 521–571

Abstract

This paper gives a corrected proof for Proposition 6.6 of “A Cartesian presentation of weak n–categories” [Geom. Topol. 14 (2010) 521–571] by the author.

Keywords
$n$–category, complete Segal space
Mathematical Subject Classification 2000
Primary: 18D05
Secondary: 55U40
References
Publication
Received: 23 September 2010
Published: 29 October 2010
Authors
Charles Rezk
Department of Mathematics
University of Illinois at Urbana-Champaign
273 Altgeld Hall, MC-382
1409 W Green Street
Urbana, IL 61801
USA